# SDR ASAA2021092936120

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 40,531 hours, 11,563 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF HAD LEFT SIDE WINDOW HEAT OVERHEAT. GROUNDED - YES.  DID QRH, LEFT SIDE WINDOW WORKS FINE, NO ISSUES.
